Alert archive / Georgia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 5, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 26, 2026, 7:40 PM EST for 5 counties in Georgia. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2026, 7:40 PM EST (00:40 UTC)
- Expired
- Feb 26, 2026, 8:30 PM EST
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dawson County, GA, Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 7:48 PM EST | HAIL 1.25 | Talking Rock, GA | |
| Feb 26, 7:49 PM EST | HAIL 1 | 2 Se Talking Rock, GA | Quarter sized hail reported near the intersection of Hidden Creek Road and Jones Road. |
| Feb 26, 7:51 PM EST | HAIL 0.88 | 2 Nnw Jasper, GA | Nickel size hail reported near the intersection of Redfield Way and Hunters Ridge Road. |
| Feb 26, 7:52 PM EST | HAIL 1 | 2 Nw Jasper, GA | Quarter Size hail reported near the intersection of Talking Rock Road and Philadelphia Road. |
| Feb 26, 7:54 PM EST | HAIL 0.7 | 2 Wsw Hinton, GA | Dime sized hail reported near the intersection of Big Ridge Road and Hwy 53. |
| Feb 26, 8:00 PM EST | HAIL 1.25 | 1 Nw Hinton, GA | Half dollar sized hail reported near the intersection of Carver Mill Road and Dean Trail. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
254
WUUS52 KFFC 270040
SVRFFC
GAC085-111-123-187-227-270130-
/O.NEW.KFFC.SV.W.0005.260227T0040Z-260227T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
740 PM EST Thu Feb 26 2026
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Lumpkin County in north central Georgia...
Southern Gilmer County in north central Georgia...
Northwestern Dawson County in north central Georgia...
Pickens County in north central Georgia...
Southeastern Fannin County in north central Georgia...
* Until 830 PM EST.
* At 739 PM EST, a severe thunderstorm was located over Hinton, or 8
miles west of Jasper, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jasper, Talking Rock, Amicalola Falls State Park, Sequoyah Lake,
Talona, Camp Merrill, Juno, Fausett Lake, Dial, Springer Mountain
Shelter, Len Foote Hike Inn, Cartecay, Pisgah, Black Gap Shelter,
Blaine, Lake Tamarack, Talmadge, Stover Creek Shelter, Nimblewill,
and Roy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3477 8421 3470 8412 3465 8415 3466 8413
3465 8408 3449 8409 3438 8455 3438 8458
3441 8458 3441 8465 3444 8466 3446 8465
3448 8466 3456 8465
TIME...MOT...LOC 0039Z 249DEG 24KT 3449 8458
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
195
WWUS52 KFFC 270112
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
812 PM EST Thu Feb 26 2026
GAC227-270121-
/O.CAN.KFFC.SV.W.0005.000000T0000Z-260227T0130Z/
Pickens GA-
812 PM EST Thu Feb 26 2026
...THE SEVERE THUNDERSTORM WARNING FOR PICKENS COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3470 8412 3466 8415 3465 8415 3466 8413
3465 8408 3449 8409 3445 8426 3447 8426
3447 8432 3456 8435 3456 8437 3455 8437
3460 8442 3477 8421
TIME...MOT...LOC 0111Z 249DEG 24KT 3457 8433
$$
GAC085-111-123-187-270130-
/O.CON.KFFC.SV.W.0005.000000T0000Z-260227T0130Z/
Lumpkin GA-Gilmer GA-Dawson GA-Fannin GA-
812 PM EST Thu Feb 26 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EST
FOR SOUTHWESTERN LUMPKIN...SOUTHEASTERN GILMER...NORTHWESTERN DAWSON
AND SOUTHEASTERN FANNIN COUNTIES...
At 811 PM EST, a severe thunderstorm was located over Sequoyah Lake,
or 8 miles northeast of Jasper, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Amicalola Falls State Park, Dial, Springer Mountain Shelter, Len
Foote Hike Inn, Cartecay, Camp Merrill, Black Gap Shelter, Stover
Creek Shelter, Nimblewill, Roy, Juno, and Fausett Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3470 8412 3466 8415 3465 8415 3466 8413
3465 8408 3449 8409 3445 8426 3447 8426
3447 8432 3456 8435 3456 8437 3455 8437
3460 8442 3477 8421
TIME...MOT...LOC 0111Z 249DEG 24KT 3457 8433
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$769
WWUS52 KFFC 270122
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
822 PM EST Thu Feb 26 2026
GAC085-111-123-187-270131-
/O.EXP.KFFC.SV.W.0005.000000T0000Z-260227T0130Z/
Lumpkin GA-Gilmer GA-Dawson GA-Fannin GA-
822 PM EST Thu Feb 26 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LUMPKIN...
SOUTHEASTERN GILMER...NORTHWESTERN DAWSON AND SOUTHEASTERN FANNIN
COUNTIES WILL EXPIRE AT 830 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
&&
LAT...LON 3470 8412 3466 8415 3465 8415 3466 8413
3465 8408 3449 8409 3445 8426 3447 8426
3447 8432 3456 8435 3456 8437 3455 8437
3460 8442 3477 8421
TIME...MOT...LOC 0121Z 249DEG 24KT 3458 8429
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 7:25 PM EST, 15 minutes earlier. Its key messages:
- Updated at 705 PM EST Thu Feb 26 2026
- Widespread showers and scattered thunderstorms are expected today and tonight.
- Dry and mild weather returns for North and Central Georgia over the weekend.
- Low-end rain chances and near to slightly above average temperatures should occur next week.
Area forecast discussion, Feb 26, 7:25 PM EST, 15 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 725 PM EST Thu Feb 26 2026 ...New 00Z Aviation Discussion... .KEY MESSAGES... Updated at 705 PM EST Thu Feb 26 2026 - Widespread showers and scattered thunderstorms are expected today and tonight. - Dry and mild weather returns for North and Central Georgia over the weekend. - Low-end rain chances and near to slightly above average temperatures should occur next week. && .SHORT TERM... (This afternoon through Friday) Issued at 210 PM EST Thu Feb 26 2026 A line of showers and thunderstorms is actively pushing east across the I-20 corridor of north-central GA as of early this afternoon. With very limited instability and straight speed shear, there is a near zero threat of severe weather with the line, though we could see isolated gusts up to 45 mph as it continues to move through the area this afternoon. This convection was kick- started by the first in a series of shortwaves that will be moving through the area over the next 24 hours. CAM guidance continues to show another surge in showers and storms redeveloping along the I-20 corridor starting late afternoon and slowly pushing south through the evening as another shortwave impulse pushes through the region. This will also start to push a weak frontal boundary through the area that will act as the focus point for convection. The most robust of the shortwaves will start to drop across MS/AL overnight, reinforcing another round of showers and thunderstorms along the front, primarily across central GA. By sunrise Friday morning, the shortwave will start to move across Georgia, with showers and storms focused along the slowly southward moving front over south-central GA. Dry and stable air will fill in on the backside of the shortwave throughout the day, with only a few lingering showers possible Friday afternoon across GA. Morning temperatures in the 50s will warm to the mid to upper 60s by the afternoon under mostly cloudy skies. && .LONG TERM... (Saturday morning through next Wednesday) Issued at 250 PM EST Thu Feb 26 2026 At the start of the extended range on Saturday, the stalled/slowly moving boundary that supported a rainy end to the work week will have cleared north and central Georgia, setting the stage for dry conditions through the weekend. Unseasonable warmth will continue with highs topping out in the upper 60s to lower 70s on Saturday. Sunday will be warmer still, in the mid-to-upper 70s, with some locations within a degree or two of 80. By Monday, flow at the mid-levels becomes quasi-zonal, with a strong (1039+ mb) surface high moving into place across New England. As it does so, the U-shaped isobars characteristic of the wedge begin to spread southward along the lee side of the Appalachians. Comparably cooler air will overspread the typical wedge regime areas (generally north and east of the I-75/I-20 interchange), with impacts strongest on Tuesday -- highs will likely remain in the 50s within the wedge airmass, rising into the 60s to near 70 outside of it. Global model guidance suggests a front will approach the Tennessee River Valley from the west around the same time the wedge airmass builds in, and interplay between these features may support rain chances through midweek next week. Discrepancies remain regarding the strength and placement of the aforementioned boundary, so have capped PoPs at 20-30% to account for the potential for both the drier (ENS) and wetter (GEFS) solution to pan out. && .AVIATION... (00Z TAFS) Issued at 705 PM EST Thu Feb 26 2026 RA/SHRA/DZ will persist (at least on and off) at all TAF sites through the overnight. Renewed convection is moving in from Alabama at this time, so have reintroduced PROB30s for TSRA at the Atlanta area terminals from 01z to 03z. There is more uncertainty regarding if TSRA occur at MCN and CSG later tonight, so continued upstream convection over Alabama will certainly be something to watch. Reasonably confident that CIGs will tank to widespread IFR overnight as precip ends/lightens, but uncertain regarding coverage of LIFR CIGs. Have ATL area sites dropping to 400 ft CIGs in the 00z TAFs. Winds will become light/VRB to calm overnight, before pivoting to the NE tomorrow (Friday) morning. //ATL Confidence...00Z Update... High confidence on winds. Medium confidence on CIGs and evolution of TSRA tonight. Martin && .PRELIMINARY POINT TEMPS/POPS... Athens 52 64 49 68 / 60 30 20 0 Atlanta 53 66 51 68 / 70 30 20 0 Blairsville 44 64 43 68 / 20 10 10 0 Cartersville 49 69 47 71 / 40 10 10 0 Columbus 57 69 53 71 / 90 60 30 0 Gainesville 51 64 49 69 / 40 20 10 0 Macon 57 68 54 69 / 90 70 30 10 Rome 49 73 49 76 / 40 0 10 0 Peachtree City 54 68 50 68 / 80 40 20 0 Vidalia 59 67 55 68 / 80 90 50 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Culver LONG TERM....96 AVIATION...Martin
Hazardous weather outlook, Feb 26, 2:56 PM EST, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 256 PM EST Thu Feb 26 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-272000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 256 PM EST Thu Feb 26 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will occur in north and central Georgia through tonight. The storms may produce frequent lightning, pea sized hail or wind gusts near 45 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Feb 26, 6:33 PM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EST Thu Feb 26 2026
GAZ019-030-270000-
Polk GA-Floyd GA-
633 PM EST Thu Feb 26 2026
...A strong thunderstorm will impact portions of southwestern Floyd
and western Polk Counties through 700 PM EST...
At 633 PM EST, a strong thunderstorm was over Forney, moving
southeast at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cedartown, Cave Spring, Etna, and Esom Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3411 8517 3395 8518 3391 8526 3395 8540
3416 8544
TIME...MOT...LOC 2333Z 294DEG 30KT 3407 8545
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Feb 26, 6:38 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EST Thu Feb 26 2026
GAZ012-019-020-270015-
Gordon GA-Bartow GA-Floyd GA-
638 PM EST Thu Feb 26 2026
...A strong thunderstorm will impact portions of east central Floyd,
southwestern Gordon and northwestern Bartow Counties through 715 PM
EST...
At 638 PM EST, a strong thunderstorm was over Armuchee, or 8 miles
north of Rome, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Calhoun, Adairsville, Kingston, Plainville, Shannon, Pinson,
Armuchee, and Folsom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3440 8526 3441 8524 3446 8487 3438 8479
3421 8490 3427 8531
TIME...MOT...LOC 2338Z 277DEG 32KT 3440 8518
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Feb 26, 6:48 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EST Thu Feb 26 2026
GAZ011-019-270015-
Chattooga GA-Floyd GA-
648 PM EST Thu Feb 26 2026
...A strong thunderstorm will impact portions of southwestern Floyd
and southwestern Chattooga Counties through 715 PM EST...
At 648 PM EST, a strong thunderstorm was near Fullerton, or 9 miles
east of Cedar Bluff, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Lindale, and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3433 8517 3415 8518 3419 8544 3430 8547
3432 8547
TIME...MOT...LOC 2348Z 277DEG 32KT 3426 8543
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Feb 26, 7:07 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
707 PM EST Thu Feb 26 2026
GAZ012-013-020-021-270030-
Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
707 PM EST Thu Feb 26 2026
...A strong thunderstorm will impact portions of northwestern
Cherokee, southeastern Gordon, southwestern Pickens and northeastern
Bartow Counties through 730 PM EST...
At 707 PM EST, a strong thunderstorm was over Folsom, or 7 miles
southeast of Calhoun, moving east at 40 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Calhoun, Adairsville, White, Waleska, Fairmount, Ranger, Lake
Arrowhead, Sonoraville, Folsom, Salacoa Valley, Pine Log, Talmadge,
Funkhouser, and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3436 8498 3449 8496 3453 8460 3439 8451
3425 8460
TIME...MOT...LOC 0007Z 272DEG 34KT 3439 8487
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Feb 26, 7:11 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
711 PM EST Thu Feb 26 2026
GAZ019-020-270045-
Bartow GA-Floyd GA-
711 PM EST Thu Feb 26 2026
...A strong thunderstorm will impact portions of east central Floyd
and northwestern Bartow Counties through 745 PM EST...
At 711 PM EST, a strong thunderstorm was over Rome, moving east at 30
mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Adairsville, Kingston, Shannon, and Pinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3440 8503 3439 8502 3439 8499 3438 8499
3439 8498 3440 8498 3440 8497 3439 8497
3439 8496 3433 8490 3422 8494 3424 8532
3434 8533
TIME...MOT...LOC 0011Z 261DEG 27KT 3429 8523
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Feb 26, 7:27 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EST Thu Feb 26 2026
GAZ012-013-020-021-270100-
Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
727 PM EST Thu Feb 26 2026
...A strong thunderstorm will impact portions of northwestern
Cherokee, southeastern Gordon, Pickens and northeastern Bartow
Counties through 800 PM EST...
At 727 PM EST, a strong thunderstorm was over Fairmount, or 14 miles
east of Calhoun, moving east at 25 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Calhoun, Jasper, Adairsville, Nelson, Talking Rock, Fairmount,
Ranger, Sonoraville, Marblehill, Folsom, Salacoa Valley, Blaine, Lake
Tamarack, Talmadge, Tate, Funkhouser, and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3455 8449 3455 8448 3456 8449 3456 8447
3455 8447 3455 8443 3456 8443 3455 8442
3455 8438 3452 8433 3449 8432 3438 8435
3436 8490 3449 8492 3455 8465 3455 8452
3456 8451
TIME...MOT...LOC 0027Z 263DEG 20KT 3445 8469
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 7:07 PM EST | Special Weather Statement | FFC | Gordon | 23 min |
| Feb 26, 7:11 PM EST | Special Weather Statement | FFC | Floyd | 34 min |
| Feb 26, 7:27 PM EST | Special Weather Statement | FFC | Pickens | 33 min |
| Feb 26, 11:22 PM EST | Special Weather Statement | FFC | Douglas | 23 min |
| Feb 27, 12:23 AM EST | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Feb 27, 1:27 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Feb 27, 2:12 AM EST | Special Weather Statement | FFC | Meriwether | 33 min |
| Feb 27, 6:01 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 6 hr |
| Feb 27, 6:03 AM EST | River Flood Warning | FFC | Forsyth | 10 hr |
| Feb 27, 6:48 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 36 hr |
| Feb 27, 12:36 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 8 hr |
| Feb 27, 3:10 PM EST | River Flood Warning | FFC | Newton, Rockdale | 28 hr |
| Feb 27, 5:27 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.